Alert archive / North Carolina / River Flood Warnings in 2016
River Flood Warning 19, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this river flood warning at Sep 3, 2016, 3:25 AM EDT for Beaufort County, North Carolina. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 3, 2016, 3:25 AM EDT (07:25 UTC)
- Expired
- Sep 4, 2016, 3:25 AM EDT
- In force
- 24 hr
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
- Flood severity
- Minor
County Beaufort County, NC
The radar
The Morehead City radar (KMHX), 87 km from the middle of the area, began a volume at 07:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pamlico River at Washington (in MLLW) (PAMN7).
- Action stage
- 3.5 ft
- Minor stage
- 4 ft
- Moderate stage
- 5 ft
- Major stage
- 7 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02084472, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
516
WGUS42 KMHX 030725
FLWMHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
325 AM EDT SAT SEP 3 2016
...The National Weather Service in Newport has issued a Flood Warning
for the following rivers in North Carolina...
Pamlico River Near Washington affecting Beaufort County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Caution is urged when walking near riverbanks. Flood waters will
weaken the banks making them dangerous.
A followup product will be issued by the National Weather Service a
little later.
&&
NCC013-040725-
/O.NEW.KMHX.FL.W.0019.160903T0725Z-000000T0000Z/
/PAMN7.1.ER.160903T0642Z.160903T0700Z.000000T0000Z.UU/
325 AM EDT SAT SEP 3 2016
The National Weather Service in Newport has issued a
* Flood Warning for
The Pamlico River Near Washington.
* until further notice...Or until the warning is cancelled.
* At 3 AM Saturday the stage was 4.6 feet and rising.
* Flood stage is 4.5 feet.
* Impact...At 4.5 feet...Both the Pamlico River and Chocowinity Bay
begin to flood the Twin Lakes Campground as well as Bayside Shores
and Portside. Water will reach homes in Bayside Shores and access
to locations in and around Whichards Beach will be cut off by flood
waters. Minor flooding begins in the town of Washington. Flooding
south of River Road on Swan Point Road, Shady Banks Road, Summer
Haven Road, Griffins Beach Road, and River Acres Road.
&&
LAT...LON 3557 7708 3555 7705 3552 7701 3551 7703
3553 7708 3556 7712
$$1 follow-up statement
730
WGUS82 KMHX 032256
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
656 PM EDT SAT SEP 3 2016
...The Flood Warning is cancelled for the following rivers in North
Carolina...
Pamlico River Near Washington affecting Beaufort County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC013-032326-
/O.CAN.KMHX.FL.W.0019.000000T0000Z-160903T2256Z/
/PAMN7.1.ER.160903T0642Z.160903T0730Z.160903T0810Z.UU/
656 PM EDT SAT SEP 3 2016
The Flood Warning is cancelled for
The Pamlico River Near Washington.
* At 6 PM Saturday the stage was 2.0 feet.
* Flood stage is 4.5 feet.
&&
Fld Observed Forecast 8PM
Location Stg Stg Day Time Sun Mon Tue
LAT...LON 3557 7708 3555 7705 3552 7701 3551 7703
3553 7708 3556 7712
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this river flood warning went out at Sep 3, 2:31 AM EDT, 54 minutes earlier.
Area forecast discussion, Sep 3, 2:31 AM EDT, 54 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
231 AM EDT SAT SEP 3 2016
.SYNOPSIS...
Tropical Cyclone Hermine will lift northeastward through Eastern
NC late tonight through Saturday, then linger off the Mid-
Atlantic coast into early next week. High pressure will build into
the region mid to late next week.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
As of 200 AM Friday...updated to extend Tor Watch 463 for another
hour for OBX and Mainlland Dare, as elevated tornado threat will
continue with band moving north in advance of TS Hermine center
which is about 60 miles WNW of Cape Lookout. Adjusted weather to
indicate heavier showers/sct tstms over NE sections rest of night.
/Previous discussion/
As of 1130 PM Friday...main change with update was to extend Tor
Watch 463 until 2 AM EDT for OBX and Mainland Hyde and Dare
counties. Band with embedded rotational couplets has moved north
of Ocracoke Inlet, somewhat in conjunction with warm front bounday
lifting north in advance of TS Hermine center. Additional minor
adjustments to temps to indicate rising temps along OBX overnight
as winds becoming SE-S.
/Previous discussion/ As of 320 PM Fri...TS Hermine now entering
srn SC and moving quickly northeastward. Biggest threat through
tonight continues to be heavy rain potential and flash flooding.
SPC meso analysis indicates large 850 MB moisture transport
vectors from the SSW. Convective tropical rain bands with 3+
inch/hr rain rates setting up across the SC and NC waters south of
the Crystal Coast. Will continue to monitor these bands should
they move onshore later this afternoon into the evening for
potential flash flood warnings. Other threat will be tornado
potential. NSSL WRF/HRRR indicate axis of high cape and SRH this
evening superimposed just east and south of the northeastward
moving cyclone. Area from Jacksonville to the Outer Banks will be
monitored for tornado threat this evening.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TODAY/...
As of 320 PM Fri...Good model agreement on Hermine exiting off
the OBX Sat morning and then merging with upper low entering from
the Great Lakes/Mid Atlantic region. This will promote re-
intensification of the system as it moves away from the NC coast.
The deepening low and high pres draped across the north will
create stengthening n to nw winds especially eastern areas/OBX
where 45-55 mph winds with gusts to 65 mph are expected. This will
also produce storm surge issues for the coastline and sound side
Pamlico Sound Sat afternoon into evening. See latest HLS and TCV
products for details. Heavy rain threat will be winding down by
morning as deep layer lift and column moisture get shunted
offshore and to the north. NE zones will continue to receive rain
showers through much of the day with wrap around activity more sct
in nature elsewhere. Temps held down in the 70s all day with ovc
skies continuing.
&&
.LONG TERM /TONIGHT THROUGH FRIDAY/...
As of 330 PM Friday...The big concern continues to be the location
of Post Tropical Cyclone Hermine once it moves offshore Saturday
night as it interacts with a upper low cutting off over the mid
Atlantic and an upper ridge to the east causing the storm to
slow/stall just off the mid Atlantic coast through early next
week. This would result in coastal impacts (possibly significant)
along the Outer Banks with tropical storm force winds Saturday
night, very large waves impacting the coast producing beach
erosion, dangerous rip currents, large shore break and ocean
overwash during the times of high tide especially Saturday night
and Sunday with the potential for large waves and at least minor
beach erosion to continue for several more high tide cycles into
mid next week. The rest of the area will feel the affects of high
pressure building into the region with a prolonged period of dry
weather through much of next week and temperatures and humidity
levels increasing mid to late week.
Several of the main stem rivers are likely to reach at least minor
flood stage next week if projected rainfall totals materialize.
Saturday night through Monday..While most of the area will
experience improving conditions with clearing skies and
diminishing winds, the center of what was Hermine will stall/move
slowly off of the mid Atlantic coast producing strong winds, beach
erosion, ocean overwash, rip currents and showers along Hatteras
island. Temperatures will be cooler Sunday with Highs in the upper
70s to lower 80s and lower to middle 80s Monday.
Tuesday through Friday...High pressure surface and aloft is
expected across the area for much of next week which will produce
warm and dry weather with increasing humidity late in the period.
Highs are forecast in the mid/upper 80s Tuesday and the mid 80s to
lower 90s Wednesday through Friday.
&&
.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
Short Term /Through 06Z Sunday/...
As of 200 AM Saturday...Low MVFR to IFR ceilings with mainly MVFR
vsbys will persist overnight with widespread light to moderate
showers as TS Hermine traverses eastern NC SW to NE. As storm
moves NE, vsbys expected to become VFR as shower activity becomes
more scattered. MVFR ceilings likely to persist into afternoon,
gradually improving to VFR late afternoon into evening. Gusty
winds up to TS force will persist into Saturday morning, then
diminish during afternoon with direction backing to NW.
Long Term /Saturday night through Wednesday/...
As of 330 PM Fri...Expecting prevailing VFR conditions through
the period as drying high pressure builds over and persists across
the region through late next week.
&&
.MARINE...
Short Term /Through Saturday/...
As of 200 AM Saturday...updated to extend TOR Watch 463 until 3 AM
for Sounds and waters north of Hat. TS Hermine centered about 60
miles WNW of Cape Lookout will move SW to NE across waters late
tonight and Sat morning, producing TS winds all waters.
/Previous discussion/
As of 320 PM Thu...Winds currently easterly 10-20 kt and
increasing as tightening gradient due to approaching TS Hermine
begins to be felt across the area. Winds inc to tropical storm
force by this evening with winds veering south to southeast. Track
of the storm will pass up near the hwy 17 corridor and exit off
the OBX early Sat. Winds will switch to the W and then N behind
the departing system on Sat. The cyclone will strengthen as it
moves off the coast of the OBX and therefore winds will inc across
the nrn waters and both sounds with gusts aoa 55 kts sat afternoon
into evening.
Long Term /Saturday night through Wednesday/...
As of 330 PM Fri...Unsafe boating conditions are likely to persist
across the northern and central waters into early next week as
post Tropical Cyclone Hermine stalls off of the mid Atlantic
coast Saturday night into early next week. Tropical Storm force
winds are expected Saturday night with advisory level winds
blowing into Monday. Seas will peak around 20 FT Saturday night
over the northern and central waters and will be 10 to 15 FT
Sunday. Seas will remain 10 FT or higher Sunday night not dropping
below 10 FT until late Monday and below 6 FT Tuesday night.
Conditions will be more benign Wednesday with West winds 10 KT or
less and seas 3 to 5 FT subsiding to 2 to 4 FT.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Tropical Storm Warning for NCZ029-044>047-079>081-090>095-098-
103-104.
Flash Flood Watch through this evening for NCZ029-044>047-
079>081-090>095-098-103-104.
Beach Hazards Statement through this evening for NCZ095-098-
103-104.
MARINE...Tropical Storm Warning for AMZ130-131-135>137-150-152-154-156-
158.
&&
SYNOPSIS...JME/TL
NEAR TERM...JBM/TL
SHORT TERM...TL
LONG TERM...JME/CQD
AVIATION...JME/JBM
MARINE...JME/JBM/TLHazardous weather outlook, Sep 2, 4:53 PM EDT, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 453 PM EDT FRI SEP 2 2016 NCZ044-079-080-090-091-032100- PITT-GREENE-BEAUFORT-DUPLIN-LENOIR- 453 PM EDT FRI SEP 2 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... ...TROPICAL STORM WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. TROPICAL STORM WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. TROPICAL STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ047-081-092>094-032100- MAINLAND DARE-MAINLAND HYDE-JONES-CRAVEN-PAMLICO- 453 PM EDT FRI SEP 2 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... ...TORNADO WATCH 463 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...TROPICAL STORM WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLASH FLOOD WATCH. TROPICAL STORM WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. TROPICAL STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ095-098-103-104-032100- CARTERET-ONSLOW-OUTER BANKS DARE-OUTER BANKS HYDE- 453 PM EDT FRI SEP 2 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... ...TORNADO WATCH 463 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SATURDAY EVENING... ...TROPICAL STORM WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BEACH HAZARDS STATEMENT. TORNADO WATCH. FLASH FLOOD WATCH. TROPICAL STORM WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BEACH HAZARDS STATEMENT. FLASH FLOOD WATCH. TROPICAL STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ029-045-046-032100- MARTIN-WASHINGTON-TYRRELL- 453 PM EDT FRI SEP 2 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... ...TROPICAL STORM WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. TROPICAL STORM WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. TROPICAL STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 2, 9:53 PM EDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
953 PM EDT FRI SEP 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLASH FLOOD HOLLY RIDGE 34.49N 77.56W
09/02/2016 ONSLOW NC 911 CALL CENTER
HUDIBURG ST. CLOSED BECAUSE OF WATER ON ROAD IN HOLLY
RIDGE
&&
EVENT NUMBER MHX1600324
KEARNSLocal storm report, Sep 2, 10:31 PM EDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1031 PM EDT FRI SEP 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM TSTM WND DMG WILLISTON 34.79N 76.51W
09/02/2016 CARTERET NC NEWSPAPER
POWER POLES LEANING INTO ROAD AND DAMAGED IN WILLISTON
FROM POSSIBLE TORNADO.
&&
EVENT NUMBER MHX1600325
KEARNSLocal storm report, Sep 2, 11:08 PM EDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1108 PM EDT FRI SEP 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TROPICAL STORM BAYBORO 35.14N 76.77W
09/02/2016 PAMLICO NC AMATEUR RADIO
TREES DOWN BAY RIVER RD.
&&
EVENT NUMBER MHX1600326
KEARNSLocal storm report, Sep 3, 12:17 AM EDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1217 AM EDT SAT SEP 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM TROPICAL STORM SNOW HILL 35.45N 77.67W
09/03/2016 GREENE NC COUNTY OFFICIAL
2000 CUSTOMERS WITHOUT POWER DUE TO STRONG WIND GUST
KNOCKING OUT POWER.
&&
EVENT NUMBER MHX1600327
KEARNSLocal storm report, Sep 3, 1:08 AM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
108 AM EDT SAT SEP 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM TROPICAL STORM AURORA 35.30N 76.79W
09/03/2016 BEAUFORT NC EMERGENCY MNGR
4 FEET STORM SURGE TO THE SOUTH AND EAST OF AURORA
ALONG SPRING CREEK RD.
&&
EVENT NUMBER MHX1600328
KEARNSLocal storm report, Sep 3, 1:10 AM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
110 AM EDT SAT SEP 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 AM TSTM WND DMG HATTERAS 35.21N 75.69W
09/03/2016 MAINLAND DARE NC 911 CALL CENTER
HOUSE DESTROYED ON EAGLE PASS RD. DUE TO POSSIBLE
TORNADO
&&
EVENT NUMBER MHX1600329
KEARNSThe office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 8:43 PM EDT | Flash Flood Warning | MHX | Duplin, Onslow | 92 min |
| Sep 2, 8:57 PM EDT | Special Marine Warning | MHX | 18 min | |
| Sep 2, 9:01 PM EDT | Areal Flood Advisory | MHX | Carteret, Craven, Jones, Pamlico | 119 min |
| Sep 2, 9:05 PM EDT | Tornado Warning | MHX | Carteret | 25 min |
| Sep 2, 9:29 PM EDT | Tornado Warning | MHX | Carteret | 14 min |
| Sep 2, 9:50 PM EDT | Tornado Warning | MHX | Carteret | 25 min |
| Sep 2, 9:58 PM EDT | Flash Flood Warning | MHX | Carteret | 92 min |
| Sep 2, 10:19 PM EDT | Special Marine Warning | MHX | 26 min | |
| Sep 2, 10:20 PM EDT | Areal Flood Advisory | MHX | Beaufort, Dare, Hyde, Pamlico, Tyrrell, Washington | 115 min |
| Sep 2, 10:41 PM EDT | Areal Flood Advisory | MHX | Beaufort, Craven, Duplin, Greene, Jones, Lenoir and 3 more | 2 hr |
| Sep 2, 10:53 PM EDT | Special Marine Warning | MHX | 52 min | |
| Sep 2, 11:34 PM EDT | Areal Flood Advisory | MHX | Dare, Hyde | 116 min |
| Sep 3, 12:18 AM EDT | Areal Flood Advisory | MHX | Beaufort, Dare, Hyde, Martin, Pitt, Tyrrell and 1 more | 117 min |
| Sep 3, 12:28 AM EDT | Flash Flood Warning | MHX | Dare, Hyde | 92 min |
| Sep 3, 12:52 AM EDT | Tornado Warning | MHX | Dare | 23 min |
| Sep 3, 12:59 AM EDT | River Flood Warning | MHX | Craven | 24 hr |
| Sep 3, 1:01 AM EDT | River Flood Warning | MHX | Jones | 24 hr |
| Sep 3, 1:16 AM EDT | Tornado Warning | MHX | Dare | 16 min |
| Sep 3, 1:21 AM EDT | Special Marine Warning | MHX | 39 min | |
| Sep 3, 2:19 AM EDT | Areal Flood Advisory | MHX | Dare, Hyde, Tyrrell, Washington | 116 min |
| Sep 3, 5:38 AM EDT | River Flood Warning | MHX | Pitt | 28 hr |
| Sep 3, 7:49 AM EDT | Small Craft Advisory | MHX | 4 days | |
| Sep 3, 10:28 AM EDT | River Flood Warning | MHX | Duplin | 60 hr |
Nearby
River Flood Warnings in North Carolina, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.